Claudia Malvenuto 
Associate professor
Email claudia AT mat.uniroma1.it Phone +39.06.49.91.32.10
Address Dipartimento di  Matematica
Sapienza Università di Roma
Piazzale Aldo Moro, 5 - 00185 - Roma
Italia
Fax +39.06.44.70.10.07 

 
Publications 

Journal Papers
     
  1. L. Foissy, C.Malvenuto, F. Patras,   A theory of pictures for quasi posets
    submitted (2016) PDF
     
  2. C.Malvenuto, F. Patras,   Symmetril Moulds, Generic Group Schemes, Resummation of Mzvs
    submitted (2016). PDF
     
  3. L. Foissy, C.Malvenuto, F. Patras,   Infinitesimal and B_infty-algebras, finite spaces, and quasi-symmetric functions
    J. Pure Appl. Algebra 220 (2016), no. 6, 2434-2458. arXiv:1403.7488 PDF
     
  4. L. Foissy, C.Malvenuto, The Hopf algebra of finite topologies and T-partitions,
    Journal of Algebra 438 130-169 (2015). arXiv:1407.0476 PDF
     
  5. C. Malvenuto, P. Möseneder Frajria, L. Orsina, P. Papi,   Minimal inversion complete sets,
    Journal of Algebra 424, 330-356 (2015). arXiv:1312.7687 PDF doi: 10.1016/j.jalgebra.2014.09.033
     
  6. G. Cohen, C.Malvenuto,  Cyclic Colliding Permutations,
    Electronic Notes in Discrete Mathematics 40, 223-227 (2013). PDF
     
  7. B. Bollobás, I. Leader, C. Malvenuto Daisies and Other TurĂ¡n Problems.
    Combinatorics, Probability and Computing 20(5), 743-747 (2011). PDF
     
  8. C. Malvenuto, C. Reutenauer, A self paired Hopf algebra on double posets and a Littlewood-Richardson rule
    Journal of Combinatorial Theory, Series A 118, 1322-1333 (2011). PDF
     
  9. M. Desgroseilliers, B. Larose, C. Malvenuto, C. Vincent, Some results on two conjectures of Schützenberger
    Canadian Mathematical Bulletin 53(3), 453-465 (2010). PDF
     
  10. J. Körner, C. Malvenuto, G. Simonyi, Graph-different permutations
    SIAM Journal on Discrete Mathematics 22(2), 489-499 (2008). PDF
     
  11. C. Malvenuto, F. PappalardiCorrigendum to: Enumerating Permutation polynomials I: permutations with non-maximal degree
    Finite Fields and their Applications Vol.13 n.1, 171-174 (2007). PDF
     
  12. J. Körner, C. Malvenuto, Pairwise colliding permutations and the capacity of infinite graphs
    SIAM Journal on Discrete Mathematics 20(1), 203-212 (2006). PDF
     
  13. B. Larose, C. Malvenuto, Stable sets of maximal size in Kneser-type graphs
    European Journal of Combinatorics 25(5), 657-673 (2004). PDF, with a pictorial interpretation in a calendar
     
  14. C. Malvenuto, F. PappalardiEnumerating permutation polynomials II: k-cycles with minimal degree
    Finite Fields and their Applications Vol.10 n.1, 72-96 (2004). PDF
     
  15. C. Malvenuto, F. PappalardiEnumerating permutation polynomials I: permutations with non-maximal degree
    Finite Fields and their Applications Vol.8 n.4, 531-547 (2002). PDF
     
  16. C. Malvenuto, F. Pappalardi, On the enumeration of permutation polynomials
    in "Publications du Laboratoire  de Combinatoire et  d'Informatique Mathématique - UQAM",   27  233-240 (2000) . PDF
     
  17. C. Malvenuto, C. Reutenauer, Plethysm and conjugation of quasi-symmetric functions
    Discrete Mathematics 193, 225-233 (1998). PDF
     
  18. C. Malvenuto, C. Reutenauer, Duality between quasi-symmetric functions and the Solomon descent algebra
    Journal of Algebra 177, 67-982 (1995). PDF
     
  19. C. Malvenuto, C. Reutenauer, Evacuation of labelled graphs
    Discrete Mathematics 132, 137-143 (1994). PDF
     
  20. C. Malvenuto, P-partitions and the plactic congruence
    Graphs and Combinatorics 9, 63-73 (1993). PDF
Popular Maths
Ph.D Thesis
     
  • C.Malvenuto,  Produits et coproduits des fonctions quasi-symétriques et de l'algèbre des descentes, Ph.D. Thesis
    in "Publications du Laboratoire de Combinatoire et d'Informatique Mathématique - UQAM", 16  (1994). PDF